# SDR AUS20020666

- Difficulty date: July 9, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029816
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) APU LEAKING OIL. OIL FUMES IN CABIN.
